# SDR UPS00832301

- Difficulty date: March 27, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 73,237 hours, 23,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 47516252N
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 680 LONG 11L INTERCOSTAL TO FRAME FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 4751625 AND SRM 51-1-20D.
